Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Can thyroid cause irregular periods in female patients ?

My wife is suffereing from thyroid since 2007. Reported TSH 7.95. After that through consultation now it is 3.15. ( T3=110 ng/dl, T4=9.7ug/dl). Taking daily THYROX-50 one tablet in the morning. But since the time of reporting of thyroid she is having regular problem in periods. It is very irregular in nature. Initially as per prescription we used DEVIRY for 10 days and after that regularly DEANXIT. While taking regular DEANXIT it was reported timely period but as soon as we stopped taking the same the problem started again. Now it is more than two months no period is coming. Pregnency test is -Ve. Can i get proper guidance for recovering the problem. She is 32years old and we have two baby girl. She is having migrain as well.
Asked On : Mon, 26 Sep 2011
Answers:  1 Views:  66
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Welcome to HCM
Thyroid dysfunction is also one of the cause of menstrual irregularity along with other causes which could lead to same. Deviry is given to regulaise the cycle any ways thyrox 50 is not going to interfere its function You need to consult tour treating doctor for other blood tests and USG (ultrasound) for further needful
Answered: Tue, 27 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor